# SDR DHL99806002

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C264064
- Condition: Malfunctioned
- Location: E & E Compt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, STICK SHAKER CAME ON AND STAYED ON, REJECTED TAKEOFF.  REMOVED AND REPLACED LIFT COMPUTER, LIFT TRANSDUCEER, STALL WARNING MOD TRANSFER RELAY.
